# SDR IPXA2016032100992

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,043 hours, 12,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1133
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: LEVEL 1, EMERGENCY LIGHT BATTERY 1 LOW ALERT WHEN TESTING EMERGENCY LIGHTS.   R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-01, OPS TEST PASS.
